Skip to Main content Skip to Navigation
Journal articles

A system of quadratic BSDEs arising in a price impact model

Abstract : We consider a financial model where the prices of risky assets are quoted by a representative market maker who takes into account an exogenous demand. We characterize these prices in terms of a system of BSDEs with quadratic growth. We show that this system admits a unique solution for every bounded demand if and only if the market maker's risk-aversion is sufficiently small. The uniqueness is established in the natural class of solutions, without any additional norm restrictions. To the best of our knowledge, this is the first study that proves such (global) uniqueness result for a system of fully coupled quadratic BSDEs.
Document type :
Journal articles
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download
Contributor : Sergio Pulido <>
Submitted on : Thursday, April 30, 2015 - 12:22:01 PM
Last modification on : Saturday, February 6, 2021 - 3:27:30 AM
Long-term archiving on: : Wednesday, April 19, 2017 - 11:17:56 AM


Files produced by the author(s)


  • HAL Id : hal-01147411, version 1
  • ARXIV : 1408.0916



Dmitry Kramkov, Sergio Pulido. A system of quadratic BSDEs arising in a price impact model. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2016, 26 (2), pp.794-817. ⟨hal-01147411⟩



Record views


Files downloads